Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/67029
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Dimitrov, Dimitar K. | - |
dc.contributor.author | Merlo, Clinton A. | - |
dc.date.accessioned | 2014-05-27T11:20:32Z | - |
dc.date.accessioned | 2016-10-25T18:18:04Z | - |
dc.date.available | 2014-05-27T11:20:32Z | - |
dc.date.available | 2016-10-25T18:18:04Z | - |
dc.date.issued | 2002-12-01 | - |
dc.identifier | http://dx.doi.org/10.1007/s00365-001-0004-x | - |
dc.identifier.citation | Constructive Approximation, v. 18, n. 1, p. 117-143, 2002. | - |
dc.identifier.issn | 0176-4276 | - |
dc.identifier.uri | http://hdl.handle.net/11449/67029 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/67029 | - |
dc.description.abstract | An extremal problem for the coefficients of sine polynomials, which are nonnegative in [0,π] , posed and discussed by Rogosinski and Szego is under consideration. An analog of the Fejér-Riesz representation of nonnegative general trigonometric and cosine polynomials is proved for nonnegative sine polynomials. Various extremal sine polynomials for the problem of Rogosinski and Szego are obtained explicitly. Associated cosine polynomials k n (θ) are constructed in such a way that { k n (θ) } are summability kernels. Thus, the L p , pointwise and almost everywhere convergence of the corresponding convolutions, is established. © 2002 Springer-Verlag New York Inc. | en |
dc.format.extent | 117-143 | - |
dc.language.iso | eng | - |
dc.source | Scopus | - |
dc.subject | Nonnegative trigonometric polynomials, Extremal polynomials, Summability kernel, Fejér-Riesz-type theorem, Lp Convergence, Pointwise and almost everywhere convergence | - |
dc.title | Nonnegative trigonometric polynomials | en |
dc.type | outro | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.description.affiliation | Departamento de Ciências de Computação e Estatística IBILCE Universidade Estadual Paulista, 15054-000 Sao Jose do Rio Preto, SP | - |
dc.description.affiliationUnesp | Departamento de Ciências de Computação e Estatística IBILCE Universidade Estadual Paulista, 15054-000 Sao Jose do Rio Preto, SP | - |
dc.identifier.doi | 10.1007/s00365-001-0004-x | - |
dc.identifier.wos | WOS:000172211500006 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.relation.ispartof | Constructive Approximation | - |
dc.identifier.scopus | 2-s2.0-0036103878 | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.